# SDR 2013FA0000616

- Difficulty date: September 27, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N414WR
- Make and model: Cessna 414A
- Aircraft serial: 414A0247
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Condition: Damaged
- Location: Left
- Part time: 396 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION ON RT ENGINE,  FOUND FUEL STAIN ON NR 3 INTAKE TUBE.  TRACED FUEL LEAK TO CRACK IN NR 3 CYLINDER.  ON FURTHER INSPECTION, FOUND VISIBLE FUEL STAIN AND CRACK IN NR 2 CYLINDER.  PERFORMED COMPRESSION CHECK ON RT ENGINE.  NR 1 INTAKE LEAK, NR 2 INTAKE LEAK, NR 3 OK.  NR 4 RING LEAKAGE.  NR 5 OK.  NR 6 INTAKE LEAK.  PERFORMED COMPRESSION CHECK ON LT ENGINE.  NR 1 INTAKE LEAK.  NR 2 INTAKE LEAK.  NR 3 OK.  NR 4 OK.  NR 5 RING LEAKAGE.  NR 6 INTAKE LEAK.  REMOVED ALL CYLINDERS FROM BOTH ENGINES.  RT ENGINE DISCREPANCIES: NR 1 VALVE SPRING MISALIGNMENT, NR 2 CRACK IN CYLINDER AND VALVE SPRING MISALIGNMENT, NR 3 CRACK IN CYLINDER, BROKEN OUTER INTAKE VALVE SPRING, AND VALVE SPRING MISALIGNMENT, NR 4 VALVE SPRING MISALIGNMENT, NR 5 VALVE SPRING MISALIGNMENT, NR 6 VALVE SPRING MISALIGNMENT.  LT ENGINE DISCREPANCIES:  NR 1 BROKEN EXHAUST VALVE INNER SPRING AND VALVE SPRING MISALIGNMENT, NR 2 VALVE SPRING MISALIGNMENT, NR 3 VALVE SPRING MISALIGNMENT, NR 4 VALVE SPRING MISALIGNMENT, NR 5 CRACK IN SYLINDER AND VALVE SPRING MISALIGNMENT, NR 6 VALVE SPRING MISALIGNMENT.  CYL SN:  LT ENG: NR1-48409-10, NR 2-48651-20, NR 3-48651-16, NR 4 48651-01, NR 5 48577-09, NR 6-48516-24.  RT ENG: NR1-49540-05, NR 2-49793-25, NR 3 49685-10, NR 4-49786-04, NR 5-49540-03, NR 6 49786-03.
